# SDR MZZA2011031500010

- Difficulty date: March 13, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 37,071 hours, 13,731 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX731280
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 4,043 hours, 1,385 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE DRIVEN "A" PUMP LOW PRESSURE LIGHT CAME ON, ON APPROACH TO GUAM.  QRH PROCEDURE COMPLETED.  FOUND EDP BAD.  REMOVED AND REPLACED ENGINE DRIVEN PUMP PER AMM 29-11-11.  OPS AND LEAK CHECK NORMAL.  OK FOR SERVICE.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1446374  S/N OFF 01280 PUMP, HYD ENG D  OFF 29-2910-9-0003 1280 ON 29-2910-9-0003 1339.
